# SDR HNAA0100064

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- Aircraft time: 36,170 hours, 41,029 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Part serial: 0366
- Condition: Inoperative
- Part time: 23,390 hours, 26,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MLG FWD DOOR REMAINS OPEN AFTER GEAR IS SELECTED UP. REPLACED #1 MLG FWD GEAR DOOR ACTUATOR.
